# SDR DHL9980764C

- Difficulty date: March 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHEK, RT ELEVATOR CONTROL TAB DELAMIANTED.  REMOVED  ELEVATOR TAB AND OVERHAULED AND INSTALLED PER MM 27-30-00.  N/R 39
